Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 2, Pages 323–331 (Mi zvmmf1743)  

On the accuracy of solving difference equations that describe the behavior of a plate under a dynamic load

V. N. Brusnikin

Glushkov Institute of Cybernetics NAS Ukraine

Full text: PDF file (1064 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:2, 305–313

Bibliographic databases:
UDC: 519.6:539.3(5)
MSC: Primary 74S20; Secondary 74K20, 65M15, 65M06
Received: 11.02.1997
Revised: 13.05.1998

Citation: V. N. Brusnikin, “On the accuracy of solving difference equations that describe the behavior of a plate under a dynamic load”, Zh. Vychisl. Mat. Mat. Fiz., 39:2 (1999), 323–331; Comput. Math. Math. Phys., 39:2 (1999), 305–313

Citation in format AMSBIB
\Bibitem{Bru99}
\by V.~N.~Brusnikin
\paper On the accuracy of solving difference equations that describe the behavior of a plate under a dynamic load
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 2
\pages 323--331
\mathnet{http://mi.mathnet.ru/zvmmf1743}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1693242}
\zmath{https://zbmath.org/?q=an:1062.74646}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 2
\pages 305--313


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1743
  • http://mi.mathnet.ru/eng/zvmmf/v39/i2/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:169
    Full text:57
    References:53
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022